Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 66, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 10, 2015, 5:00 PM CDT for Blaine County, Custer County, Loup County, Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2015, 5:00 PM CDT (22:00 UTC)
- Expired
- Jun 10, 2015, 5:45 PM CDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Blaine County, NE, Custer County, NE, Loup County, NE
The radar
The North Platte radar (KLNX), 92 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:00 PM CDT | TSTM WND GST 60 | 14 Se Brewster, NE | THE THUNDERSTORM WIND GUSTS ESTIMATED AT 60 MPH PRECEDED THE VERY HEAVY RAINFALL. |
| Jun 10, 5:37 PM CDT | TSTM WND GST 60 | Taylor, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:37 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 338 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 2523 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
709
WUUS53 KLBF 102200
SVRLBF
NEC009-041-115-102245-
/O.NEW.KLBF.SV.W.0066.150610T2200Z-150610T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
500 PM CDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
SOUTHERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 545 PM CDT
* AT 456 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF BREWSTER TO MILBURN TO VICTORIA
SPRINGS STATE RECREATION AREA...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
TAYLOR...GATES...ALMERIA...SARGENT...CALAMUS RESERVOIR STATE
RECREATION AREA...COMSTOCK...ALMERIA MEADOW STATE WILDLIFE
MANAGEMENT AREA...LILLIAN...WALWORTH...ROUND VALLEY...HORSESHOE
BEND LAKE...DIVIDE HILL...HANNAMON BAYOU CAMPGROUND...VALLEY VIEW
FLAT CAMPGROUND...KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT
AREA...NUNDA SHOAL CAMPGROUND...WESCOTT AND BIG OAK CANYON.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 259 AND 265.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 108 AND 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4194 9923 4173 9922 4154 9922 4154 9986
4171 9987 4195 9985
TIME...MOT...LOC 2200Z 265DEG 35KT 4187 9968 4171 9965
4160 9975
HAIL...1.00IN
WIND...70MPH
$$
STOPPKOTTE1 follow-up statement
479
WWUS53 KLBF 102232
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
532 PM CDT WED JUN 10 2015
NEC009-041-115-102245-
/O.CON.KLBF.SV.W.0066.000000T0000Z-150610T2245Z/
BLAINE NE-CUSTER NE-LOUP NE-
532 PM CDT WED JUN 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LOUP...NORTHEASTERN CUSTER AND SOUTHEASTERN BLAINE COUNTIES UNTIL 545
PM CDT...
AT 528 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CALAMUS RESERVOIR STATE RECREATION AREA TO 6 MILES
SOUTHEAST OF TAYLOR TO SARGENT...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. WIND GUSTS EXCEEDING 60 MPH WAS REPORTED
ABOUT 6 MILES NORTHWST OF TAYLOR.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...WESCOTT AND BIG OAK CANYON.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 259 AND 265.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 108 AND 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4194 9923 4173 9922 4154 9922 4154 9986
4171 9987 4195 9985
TIME...MOT...LOC 2231Z 265DEG 35KT 4190 9928 4174 9925
4163 9935
HAIL...1.00IN
WIND...70MPH
$$
STOPPKOTTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:33 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 10, 3:33 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CDT WED JUN 10 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 325 PM CDT WED JUN 10 2015 NEBULOUS CONVECTIVE SETUP THIS AFTERNOON AS UPPER LEVEL FORCING IS BROAD AN UNFOCUSED EARLY THIS AFTERNOON. STATIONARY FRONTAL BOUNDARY HAS REMAINED FURTHER SOUTH THAN EALRIER MODELS HAD SUGGESTED BUT IS PROGGED TO DRIFT NORTH AS SOUTHERLY WINDS INCREASE IN RESPONSE TO LARGE SCALE FORCING. CLOUD COVER AND SHRA HAVE LIMITED REALIZED INSTABILITY SO FAR...THOUGH LOW LEVEL LAPSE RATES HAVE INCREASED ACROSS EASTERN AREAS. SPC DEEP MOIST CONVERGENCE HAS ALSO INCREASED IN VCNTY OF THE WESTERN SANDHILLS SO WOULD EXPECT AN INCREASE IN COVERAGE AND INTENSITY THROUGH THE NEXT 6 HRS. WHILE SEVERE STORMS ARE A THREAT...ESPECIALLY WINDS ASSOCIATED WITH CONVECTIVE OUTFLOW...HEAVY RAIN IS AS BIG OF A CONCERN AS PW VALUES RANGING IN THE 90TH PERCENTILE OR BETTER AND K INDEX VALUES EXCEEDING 40 ACROSS THE AREA /SPC MESOANALYSIS SHOWING +45 IN LBF VCNTY/. MODELS HAVE TRENDED DRIER FOR MUCH OF THE AREA THURSDAY AND HAVE ADJUSTED GRIDS IN THAT DIRECTION. MUCH BELOW AVE TEMPS HOWEVER. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 325 PM CDT WED JUN 10 2015 FORECAST CHALLENGE WILL BE RAINFALL CHANCES INTO THE WEEKEND THROUGH TUESDAY. THE MODELS ARE IN GOOD AGREEMENT THURSDAY THROUGH SUNDAY THEN LESS CONCENSUS SEEN BEYOND. THE UPPER PATTERN TRANSITIONS WHERE THE CLOSED UPPER LOW OVER THE SOUTHWEST WILL FILL AND BECOME AN OPEN WAVE BY SATURDAY WHILE LIFTING NORTHEAST. THE PATTERN SHIFT BRINGS BROAD TROUGHING TO THE WEST WHILE THE UPPER RIDGE BUILDS FROM THE MIDWEST TO THE EAST COAST THROUGH NEXT TUESDAY. A COLD FRONT MOVES SOUTH THURSDAY THAT WILL BRING ABOUT BELOW NORMAL TEMPERATURES FRIDAY THROUGH SUNDAY. THE WEATHER DRIES OUT THURSDAY NIGHT AS A SHORTWAVE RIDGE BUILDS EAST OVER THE NORTHERN PLAINS AND THE SURFACE HIGH RIDGES SOUTHWEST INTO THE NORTHWEST SANDHILLS THROUGH FRIDAY MORNING. THERE IS SOME QUESTION TO JUST HOW MUCH CLEARING WILL TAKE PLACE...WHERE CLOUD COVERAGE DECREASES ACROSS THE NORTH FRIDAY MORNING. THE LESS CLOUDS AND LIGHT WINDS WILL RESULT IN FRIDAY MORNING LOW TEMPERATURES RANGING FROM THE UPPER 40S NORTH TO 50S SOUTH. ON FRIDAY CLOUDS WILL LINGER ACROSS THE SOUTH THEN DEVELOP NORTH AS THE FRONT ACROSS KANSAS RETURNS NORTH. THE EVENTUAL FRONTAL POSITION WILL DETERMINE AREAL CONVECTION POTENTIAL...WHERE SUNDAY THE FRONT WILL BE THE FOCUS FOR CONVECTION INTO SUNDAY AS THE SHORTWAVE TROUGH LIFTS NORTHEAST. FOR NOW...THE NORTHWEST APPEARS DRIER AND THE CHANCE FOR THUNDERSTORMS CONTINUES FOR THE SOUTHWEST AND NORTH CENTRAL SATURDAY AND SUNDAY. DAYTIME HIGHS WILL BE BELOW NORMAL FRIDAY THROUGH SUNDAY AND MAINLY IN THE 70S. MONDAY THE FRONT SLIPS SOUTH HOWEVER EMBEDDED DISTRUBANCES WILL INTERACT WITH THE FRONT BACKED WEST TO THE FRONT RANGE FOR THUNDERSTORMS EACH DAY THROUGH WEDNESDAY. TEMPERATURES RETURN TO NORMAL OR SLIGHTLY ABOVE MONDAY AND TUESDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1243 PM CDT WED JUN 10 2015 FCST CONCERNS REVOLVE AROUND TSRA TIMING AT BOTH KLBF AND KVTN THIS AFTERNOON AND CONTINUING INTO TONIGHT. BELIEVE THAT WITH ANY OF THE STRONGER CORES IN TSRA HEAVY RAIN AND HENCE MUCH REDUCED VSBY WILL BE POSSIBLE...SO FCST TRIES TO INCORPORATE THIS LINE OF THINKING. CONFIDENCE IN TIMING OF TSRA THOUGH IS ONLY MODERATE SINCE THERE IS SOME SHRA AND ISOLD TSRA ALREADY ONGOING. SHOULD BE AN EXPANSIVE STRATUS DECK WHEN PRECIP IS NOT ONGOING...SO HAVE TRENDED TO THAT CONCEPT AS WELL TWD THE END OF THE PERIOD. && .HYDROLOGY... ISSUED AT 325 PM CDT WED JUN 10 2015 HIGH FLOWS WILL CONTINUE ON THE SOUTH PLATTE, NORTH PLATTE AND PLATTE RIVERS AS THE COMBINATION OF SNOWMELT IN THE UPPER BASINS AND HEAVY RAINFALL CREATE INCREASED FLOWS. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH #282 VALID UNTIL 9 PM CDT/ 8 PM MDT && SHORT TERM...JWS LONG TERM...KECK AVIATION...JWS HYDROLOGY...KECK/JWS
Hazardous weather outlook, Jun 10, 3:30 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 330 PM CDT WED JUN 10 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-112030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 330 PM CDT WED JUN 10 2015 /230 PM MDT WED JUN 10 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. THE PRIMARY SEVERE WEATHER THREATS ARE LARGE HAIL AND DAMAGING WINDS...HOWEVER HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS THE AREA THROUGH THE NIGHT. A STALLED FRONT ACROSS THE AREA WILL SERVE AS A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. WITH A MARGINALLY UNSTABLE ATMOSPHERE...LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY OF THE STRONGER STORMS. IN ADDITION...WITH PLENTIFUL MOISTURE AVAILABLE FOR THE STORMS TO WORK WITH...ANY STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL IN A SHORT AMOUNT OF TIME. THUNDERSTORMS ARE EXPECTED TO CONGEAL THIS EVENING ALONG AND EAST OF HIGHWAY 83 FROM CURTIS TO NORTH PLATTE TO VALENTINE...AND A MORE WIDESPREAD HEAVY RAIN THREAT WILL DEVELOP. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THURSDAY...SOUTH OF A LINE FROM BROKEN BOW TO BIG SPRINGS...WITH THE MAIN THREAT BEING LARGE HAIL...DAMAGING WINDS...BUT ALSO HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JWS
In the hours before
Special weather statement, Jun 10, 3:47 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 247 PM MDT WED JUN 10 2015 NEZ005-008-102130- BROWN NE-EASTERN CHERRY NE- 347 PM CDT WED JUN 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY AND SOUTHERN BROWN COUNTIES UNTIL 430 PM CDT... AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF ELSMERE...OR 22 MILES NORTHEAST OF THEDFORD...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ELSMERE... WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA... LONG LAKE STATE WILDLIFE MANAGEMENT AREA... MOON LAKE... RAVEN... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jun 10, 4:09 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM FLASH FLOOD NORTH PLATTE 41.13N 100.77W
06/10/2015 LINCOLN NE EMERGENCY MNGR
STREET FLOODING REPORTED IN NORTH PLATTE ON LEOTA STREET
BETWEEN JEFFERS STREET AND WILLOW STREET. STREET FLOODING
ALSO REPORTED ON WILLOW STREET BETWEEN LEOTA STREET AND
PHILLIP STREET. FLOODING AT THE INTERSECTION OF MCDONALD
AND PHILLIP STREETS.
&&
CBUTTLERLocal storm report, Jun 10, 4:13 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
413 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HEAVY RAIN 2 W NORTH PLATTE 41.13N 100.81W
06/10/2015 M0.00 INCH LINCOLN NE OFFICIAL NWS OBS
RAINFALL TOTALS IN THE PAST 45 MINUTES WERE 1.35 INCHES
AT THE NORTH PLATTE NWS OFFICE AND 0.69 INCHES AT THE
ASOS.
&&
CBUTTLERLocal storm report, Jun 10, 4:15 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
415 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HEAVY RAIN 2 W NORTH PLATTE 41.13N 100.81W
06/10/2015 M0.00 INCH LINCOLN NE OFFICIAL NWS OBS
RAINFALL TOTALS IN THE PAST 45 MINUTES WERE 1.32 INCHES
AT THE NORTH PLATTE NWS OFFICE AND 0.69 INCHES AT THE
ASOS.
&&
CBUTTLERSpecial weather statement, Jun 10, 4:18 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 318 PM MDT WED JUN 10 2015 NEZ008-026-102200- BLAINE NE-BROWN NE- 418 PM CDT WED JUN 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWN AND BLAINE COUNTIES UNTIL 500 PM CDT... AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF DUNNING...OR 12 MILES WEST OF BREWSTER...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BREWSTER... HAWLEY FLATS... KOSHOPAH... WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jun 10, 4:20 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
420 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST 8 SW CALLAWAY 41.21N 100.03W
06/10/2015 M57 MPH CUSTER NE TRAINED SPOTTER
&&
BTAYLORThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:32 PM CDT | Flash Flood Warning | LBF | Lincoln | 6 hr |
| Jun 10, 4:34 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 41 min |
| Jun 10, 5:41 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 49 min |
| Jun 10, 6:19 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.